RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 94(136), Number 1(5), Pages 152–157 (Mi msb3662)  

This article is cited in 10 scientific papers (total in 11 papers)

On a theorem of Saff

A. A. Gonchar


Abstract: A theorem establishing a connection between the degree of best approximation by rational functions with a fixed number of free poles and the regions of meromorphy of a given function is proved.
Bibliography: 3 titles.

Full text: PDF file (541 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 23:1, 149–154

Bibliographic databases:

UDC: 517.53
MSC: Primary 30A68; Secondary 30A82
Received: 26.12.1973

Citation: A. A. Gonchar, “On a theorem of Saff”, Mat. Sb. (N.S.), 94(136):1(5) (1974), 152–157; Math. USSR-Sb., 23:1 (1974), 149–154

Citation in format AMSBIB
\Bibitem{Gon74}
\by A.~A.~Gonchar
\paper On a~theorem of Saff
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 94(136)
\issue 1(5)
\pages 152--157
\mathnet{http://mi.mathnet.ru/msb3662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=396965}
\zmath{https://zbmath.org/?q=an:0302.30006}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 23
\issue 1
\pages 149--154
\crossref{https://doi.org/10.1070/SM1974v023n01ABEH001717}


Linking options:
  • http://mi.mathnet.ru/eng/msb3662
  • http://mi.mathnet.ru/eng/msb/v136/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Chirka, “Meromorphic continuation and the degree of rational approximations in $\mathbf C^N$”, Math. USSR-Sb., 28:4 (1976), 553–561  mathnet  crossref  mathscinet  zmath  isi
    2. E. M. Chirka, “Rational approximations of holomorphic functions with singularities of finite order”, Math. USSR-Sb., 29:1 (1976), 123–138  mathnet  crossref  mathscinet  zmath  isi
    3. Prokhorov V., “Tschebyschev Rational-Approximations of Analytic-Functions”, 276, no. 6, 1984, 1321–1324  isi
    4. M Freund, “On the rate of rational approximation to functions with a finite number of poles”, Journal of Mathematical Analysis and Applications, 150:2 (1990), 385  crossref
    5. V. A. Prokhorov, “The poles of Tchebycheff rational approximations and meromorphic extension of functions”, Math. USSR-Sb., 69:2 (1991), 379–391  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. N. Rusak, A. P. Starovoitov, “Padé approximants for entire functions with regularly decreasing Taylor coefficients”, Sb. Math., 193:9 (2002), 1303–1332  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. A. Bolibrukh, A. G. Vitushkin, V. S. Vladimirov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, A. G. Sergeev, P. L. Ul'yanov, L. D. Faddeev, E. M. Chirka, “Andrei Aleksandrovich Gonchar (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 191–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Coman D. Poletsky E.A., “Overinterpolation”, J. Math. Anal. Appl., 335:1 (2007), 184–197  crossref  isi
    9. Yu. A. Labych, A. P. Starovoitov, “Trigonometric Padé approximants for functions with regularly decreasing Fourier coefficients”, Sb. Math., 200:7 (2009), 1051–1074  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. Blatt H.-P. Grothmann R. Kovacheva R.K., “Regions of Meromorphy and Value Distribution of Geometrically Converging Rational Functions”, J. Math. Anal. Appl., 382:1 (2011), 66–76  crossref  isi
    11. M. Bello Hernández, B. de la Calle Ysern, “Meromorphic continuation of functions and arbitrary distribution of interpolation points”, Journal of Mathematical Analysis and Applications, 2013  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:246
    Full text:74
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019